Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Follicles ruptured on 18th day. Suffering from leg cramps, backache. Chances of pregnancy?

Hi doctor, I am in 18th day and had an injection(fertigen) on 14th day and on 16th day went for scan and they have told my follicles are ruptured. we have been in ic from 12th day till the 17th day. I have been suffering from backache and leg cramps from yesterday. What are my chances of pregnancy. do i need to continue ic or stop. Please advice me docto
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since the follicles have ruptured, the chances of pregnancy are present. You need to continue with the treatment prescribed to you. For the leg cramps, do increase your fluid intake and get a mild pain killer prescribed from your gynecologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor